Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/1511

Files

File Description SizeFormat 
v29n4-317-339.pdf12.34 MBAdobe PDFView/Open

Item Summary

Title: Hawaiian Polyclad Flatworms: Prosthiostomids
Authors: Poulter, J.L.
Issue Date: Oct-1975
Publisher: University of Hawaii Press
Citation: Poulter JL. 1975. Hawaiian polyclad flatworms: Prosthiostomids. Pac Sci 29(4): 317-339.
URI: http://hdl.handle.net/10125/1511
ISSN: 0030-8870
Appears in Collections:Pacific Science Volume 29, Number 4, 1975



Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.